sensitive_woman Posted January 28, 2011 Report Share Posted January 28, 2011 I'm really annoyed with my pdoc today. I completed the 7 day anti-depressant therapy. I called her to say that I am feeling much better and would like to stop the meds as I feel terrible side-effects (disoriented, dizzy almost like a hangover, stomach upset, intense hunger cravings) which have reduced but still there. She says I should continue taking the meds for 3 more days and go and meet her. She refuses to believe these can be the side effects of the meds saying 'No, its just not possible'. I am really pissed with her. I think she wants me to continue visiting her so she can make more money and keep me drugged. What do you think? Maybe I"m over-reacting but I dont want to continue with these meds. What would happen if I stop taking them and dont visit her after 3 days? I have already taken them for 7 days. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.